Leprosy

What is Leprosy?

This is disease is caused by mycobacterium. Resemblance to tuberculosis, this disease affects the peripheral nervous system and causes the permanent numbness of digits, toes, nose ,ears and other parts.

Questions and answers on "Leprosy"

hi doctor my mother inlow has been suffering from leprosy from last 1 year,all body has infected now,treatment has going well but I am worried...

doctor1 MD

Hi,
Thanks for posting in HCM.
I understand your concern.
Leprosy, also known as Hansen's disease (HD), is a long term infection caused by the...

Read Full Thread   Ask a Doctor Now

Hello Doctor, I had suffered from Leprosy 10 yrs back taken whole treatment but in aug 2012 what i realised that in my hands there was muscles pain...

doctor1 MD

hi,as per symptoms mentioned it is type 2reaction of leprosy i.e erthema nodosum leprosum .continue short course of steroids in low doses.get a...

Read Full Thread   Ask a Doctor Now

Recent questions on  Leprosy

doctor1 MD

i am a 50 year old thalidomide beneficiary , deformity to both thumbs and index fingers. x rays have shown i have under developed shoulder. what...

doctor1 MD

My dermatologist says I have DSAP. It s so unattractive but there is nothing he can do to improve it.... I m going to the beach but cant even wear...

doctor1 MD

HI i have a cavity and lung tv( active) . i have started taking my medication before 1 month( each film coated tablet contains rifampicin bp...

doctor1 MD

Hello. 3 months ago I had sex with a german escort at a brothel in Berlin. It started with deep kissing, protected oral sex and then protected...

doctor1 MD

I have had numbness on the top of my right thigh for at least 6 months. However, nerve conduction tests recently showed no abnormal results when my...

doctor1 MD

Face and neck grey hew for four years. Tried Obagi new derm system ,hydro quinone 4% ,Konica acid and getting grayer. I am distressed from Harley...

doctor1 MD

Hello. I was diagnosed with leprosy last year which is being treated but it has left parches on skin. What should i do to diminish these light patches

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications